# SDR ASAA2012081492721

- Difficulty date: August 1, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 9,332 hours, 2,885 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Module
- Part number: 233A32012
- Part serial: D03523
- Condition: Failed
- Location: Pitot/Winshield
- Part time: 9,332 hours, 2,885 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, LOST ALL PROBE HEAT (A) (ALL CBS IN). GEN 2 - 56 AMPS GEN 1-66 TO 95 AMPS.  ACFT GROUNDED.  VERIFIED DISCREPANCY WITH PROBE HEAT SWITCH ON (A) VERIFIED LIGHTS REMAIN ON WITH TEMP GUN, VERIFIED PROBES HOT WITH SWITCH ON.  R & R P5-9, REF 30-41-41 WINDOW/PITOT HEAT MODULE.  OPS NORMAL REF SAME MM AND VERIFIED PROBES HOT W/TEMP GUN.
